# SDR SWAA2022030702262

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29531
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULB SEAL RETAINER IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE NO.1 PYLON. MARKED / REMOVED AND REPLACED VERTICAL BULB SEAL RETAINER AT LEFT WING FIXED T/E PANEL JUST AFT OF THE NO. 1 PYLON. P/N. 115A2953-1 IAW. SRM 51-40-02 AND AIPC. 57-50-00-25 88920U 26APR19
